# SDR SWIA200211616

- Difficulty date: December 22, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 22,265 hours, 30,042 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Switch
- Part number: 12064207615
- Part serial: 296356317
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,265 hours, 1,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BELOW 500 FT ON APPROACH RECEIVED A -TOO LOW- FLAPS AURAL WARNING.  REPLACED FLAP SELECTOR SWITCH, TEST OK.  P/N: 120-64207-615, S/N OFF:  296356-317, S/N ON:  120237.
